# SDR CA960103511

- Difficulty date: November 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flaps
- Condition: Failed
- Location: Fecu Sys
- Part time: 1,300 hours
- Component: Cndair
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN)FLAPS FAIL MESSAGE ON WHEN SELECTING FLAPS ON APPROACH. FECU SYSTEM TESTED. SB 601R-27-052 INCORPORATED.
